# SDR HALA2021110300193

- Difficulty date: November 2, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 31,246 hours, 4,865 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 370 #2 ENG FAN OGV'S HAS NUMEROUS LOOSE FILLER PANEL SCREWS. FOUND DAMAGED NUT PLATES AND FASTENER SHANKS WERE CORRODED WITH RUST. CORRECTIVE ACTION: REPLACED HARDWARES AND RE-SECURED PANELS. (2004755)
